# SDR DHL2002801013

- Difficulty date: June 9, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Stage of operation: IN
- Nature of condition: J, L
- Precautionary procedure: O

## Discrepancy

1)  MAIN DECK CARGO COMPT. DETECTOR #6 WONT TEST2)  ENTERED ON DMI # 9542 IAW DHL MEL 26-6 CAT C PLACARD INSTALLED MARTIN 211513)  REFER DMI #9542 MAIN DECK CARGO COMPT DETECTOR #6 WONT TEST4)  RELAMPED #6 SMOKE DETECTOR BEACON TEST BULBS OPS CHECK NORMAL IAW MM 26-10-5 THIS CLEARS DMI # 9542
